Projecting 4-folds from G(1, 5) to G(1, 4)

Luca Ugaglia, Luca Ugaglia

Risultato della ricerca: Article

Abstract

We study 4-dimensional subvarieties of the Grassmannian G(1,5) with singular locus of dimension at most 1 that can be isomorphically projected to G(1,4)
Lingua originaleEnglish
pagine (da-a)515-527
Numero di pagine13
RivistaManuscripta Mathematica
Volume108
Stato di pubblicazionePublished - 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Projecting 4-folds from G(1, 5) to G(1, 4). / Ugaglia, Luca; Ugaglia, Luca.

In: Manuscripta Mathematica, Vol. 108, 2002, pag. 515-527.

Risultato della ricerca: Article

Ugaglia, L & Ugaglia, L 2002, 'Projecting 4-folds from G(1, 5) to G(1, 4)', Manuscripta Mathematica, vol. 108, pagg. 515-527.
Ugaglia, Luca ; Ugaglia, Luca. / Projecting 4-folds from G(1, 5) to G(1, 4). In: Manuscripta Mathematica. 2002 ; Vol. 108. pagg. 515-527.
@article{b3898d579d664a17b2276ad9dcda67a2,
title = "Projecting 4-folds from G(1, 5) to G(1, 4)",
abstract = "We study 4-dimensional subvarieties of the Grassmannian G(1,5) with singular locus of dimension at most 1 that can be isomorphically projected to G(1,4)",
author = "Luca Ugaglia and Luca Ugaglia",
year = "2002",
language = "English",
volume = "108",
pages = "515--527",
journal = "Manuscripta Mathematica",
issn = "0025-2611",
publisher = "Springer New York",

}

TY - JOUR

T1 - Projecting 4-folds from G(1, 5) to G(1, 4)

AU - Ugaglia, Luca

AU - Ugaglia, Luca

PY - 2002

Y1 - 2002

N2 - We study 4-dimensional subvarieties of the Grassmannian G(1,5) with singular locus of dimension at most 1 that can be isomorphically projected to G(1,4)

AB - We study 4-dimensional subvarieties of the Grassmannian G(1,5) with singular locus of dimension at most 1 that can be isomorphically projected to G(1,4)

UR - http://hdl.handle.net/10447/64682

M3 - Article

VL - 108

SP - 515

EP - 527

JO - Manuscripta Mathematica

JF - Manuscripta Mathematica

SN - 0025-2611

ER -